PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 99--102 (1993)
The Monge--Ampere equation and affine maximal surfaces
Michael KozlowskiFachbereich Mathematik der Technischen Universität Berlin, Sekr. MA 8-3, 1000 Berlin 12, FRG
Abstract: Improper affine spheres are affine maximal surfaces. Examples are given as solutions of the Monge-Ampère equation. Three improper affine spheres are thus described by exact differentials.
Classification (MSC2000): 53A15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts